# SDR CALA2021081301332

- Difficulty date: August 13, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 42,367 hours, 14,719 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENG 2 LOW PRESSURE LIGHT LIGHT ON PER FLT CREW THE LOW PRESS LITE IS FOR THE ENG DRIVEN HYD PUMP. LOCKING UNLOCKING FOR UPDATE REMOVED AND REPLACED NUMBER 2 ENGINE DRIVEN HYDRAULIC PUMP STEPS A THRU H. REF AMM 29-11-11-400-801-001. REMOVED NUMBER 2 ENGINE FOUND, REPLACED CASE DRAIN FILTER REF AMM 29-11-51-400-801. RREQUIRES ENGINE IDLE LEAK CHECK. ENGINE DRIVEN PUMP REQUIRES HYDRAULIC CASE DRAIN FILTER INSPECTED FOR CONTAMINATION NONE PUMP, HYD ENG D  OFF 29-2910-9-0003 7735 ON 29-2910-9-0003 6337 LEAK CHECK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1952300  SN OFF 7735 PRESSUE MODULE AND RETURN FILTER CHANGE REQUIRED REF. A.M.M NO DEBREE FOUND IN CASE DRAIN FILTER. NO FLUSHING OR HIGH 29-11-11-400-801-001 STEP F2C PREFORMED #2 ENG IDLE LEAK CK OF HYDRO PUMP FOUND NO LEAKS NO LEAKS NOTED
